Alert archive / Missouri / Flash Flood Watches in 2011
Flash Flood Watch 5, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Jun 26, 2011, 2:55 PM CDT for 27 counties in Missouri; 4 counties in Kansas. It took effect at Jun 26, 2011, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2011, 2:55 PM CDT (19:55 UTC)
- In effect from
- Jun 26, 2011, 7:00 PM CDT
- Expired
- Jun 27, 2011, 7:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 31 counties
Atchison County, KS, Doniphan County, KS, Leavenworth County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2189 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
912 WGUS63 KEAX 261955 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 255 PM CDT SUN JUN 26 2011 ...FLASH FLOODING POSSIBLE TONIGHT... .THUNDERSTORMS WILL DEVELOP OVER THE HIGH PLAINS AND MOVE OVER NORTHERN MISSOURI TONIGHT. MODERATE TO MAJOR RIVER FLOODING IS ALREADY OCCURRING OVER NORTHWEST MISSOURI AND PREVIOUS RAINFALL OVER THE PAST SEVERAL DAYS COMBINED WITH HEAVY RAIN TONIGHT MAY RESULT IN FLASH FLOODING LATE OVERNIGHT. MOZ001>008-011>017-024-025-270400- /O.NEW.KEAX.FF.A.0005.110627T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-LINN MO-MACON- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA 255 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI... NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...DAVIESS... GRUNDY...HARRISON...LINN MO...MACON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI...ANDREW...ATCHISON MO...DE KALB...GENTRY... HOLT...NODAWAY AND WORTH. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * THUNDERSTORMS WITH HEAVY RAINFALL IN A SHORT PERIOD OF TIME MAY PRODUCE FLASH FLOODING OVER THE WATCH AREA. * URBAN AREAS AS WELL AS SMALL STREAMS MAY SEE RAPID RISING AND FAST MOVING WATER AS STORMS PRODUCE RAINFALL IN EXCESS OF 1 TO 2 INCHES IN LESS THAN AN HOUR IN STRONGER STORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ ADOLPHSON
2 follow-up statements
180 WGUS63 KEAX 270202 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 902 PM CDT SUN JUN 26 2011 ...FLASH FLOODING POSSIBLE TONIGHT... .THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE HIGH PLAINS AND MOVE OVER NORTHERN MISSOURI OVERNIGHT. MODERATE TO MAJOR RIVER FLOODING IS ALREADY OCCURRING OVER NORTHWEST MISSOURI AND PREVIOUS RAINFALL OVER THE PAST SEVERAL DAYS COMBINED WITH HEAVY RAIN TONIGHT MAY RESULT IN FLASH FLOODING LATE OVERNIGHT. MOZ001>008-011>017-024-025-271200- /O.CON.KEAX.FF.A.0005.000000T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-LINN MO-MACON- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA 902 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...DAVIESS...GRUNDY...HARRISON...LINN MO... MACON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI... ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI...ANDREW...ATCHISON MO...DE KALB...GENTRY...HOLT...NODAWAY AND WORTH. * UNTIL 7 AM CDT MONDAY * THUNDERSTORMS WITH HEAVY RAINFALL IN A SHORT PERIOD OF TIME MAY PRODUCE FLASH FLOODING OVER THE WATCH AREA. * URBAN AREAS AS WELL AS SMALL STREAMS MAY SEE RAPID RISING AND FAST MOVING WATER AS STORMS PRODUCE RAINFALL IN EXCESS OF 1 TO 2 INCHES IN LESS THAN AN HOUR IN STRONGER STORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CUTTER
781 WGUS63 KEAX 270643 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 143 AM CDT MON JUN 27 2011 KSZ025-102>104-MOZ020>023-028>033-271200- /O.EXA.KEAX.FF.A.0005.000000T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON... POLO...CHILLICOTHE...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY 143 AM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KANSAS...ATCHISON KS...DONIPHAN...LEAVENWORTH AND WYANDOTTE. IN MISSOURI...BUCHANAN...CALDWELL...CARROLL...CHARITON... CLAY...CLINTON...LIVINGSTON...PLATTE...RANDOLPH AND RAY. * UNTIL 7 AM CDT THIS MORNING * THUNDERSTORMS WITH HEAVY RAINFALL IN A SHORT PERIOD OF TIME MAY PRODUCE FLASH FLOODING OVER THE WATCH AREA. * URBAN AREAS AS WELL AS SMALL STREAMS MAY SEE RAPID RISING AND FAST MOVING WATER AS STORMS PRODUCE RAINFALL IN EXCESS OF 1 TO 2 INCHES IN LESS THAN AN HOUR IN STRONGER STORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ MOZ001>008-011>017-024-025-271200- /O.CON.KEAX.FF.A.0005.000000T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-LINN MO-MACON- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA 143 AM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...DAVIESS...GRUNDY...HARRISON...LINN MO... MACON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI... ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI...ANDREW...ATCHISON MO...DE KALB...GENTRY...HOLT...NODAWAY AND WORTH. * UNTIL 7 AM CDT THIS MORNING * THUNDERSTORMS WITH HEAVY RAINFALL IN A SHORT PERIOD OF TIME MAY PRODUCE FLASH FLOODING OVER THE WATCH AREA. * URBAN AREAS AS WELL AS SMALL STREAMS MAY SEE RAPID RISING AND FAST MOVING WATER AS STORMS PRODUCE RAINFALL IN EXCESS OF 1 TO 2 INCHES IN LESS THAN AN HOUR IN STRONGER STORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 12:45 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 26, 12:45 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1245 PM CDT SUN JUN 26 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... MAIN CHALLENGES WITH THIS FORECAST CONTINUE TO BE CONVECTIVE CHANCES WITH TIMING... LOCATION AND INTENSITY. TODAY - TONIGHT: THE NAM AND GFS ARE BOTH SHOWING ISENTROPIC LIFT IN THE 310-315K LAYER INCREASING AROUND 12Z ACROSS EASTERN KANSAS/WESTERN MISSOURI. THIS LAYER GENERALLY CORRESPONDS THE EXPANDING ACCAS FIELD/RADAR RETURNS IN WESTERN TO CENTRAL KANSAS EARLY THIS MORNING. THE NSSL WRF AND WRF-NMM BOTH DEVELOP STORMS IN THIS REGION AROUND 12Z BUT THEN HANDLE THE ENSUING CONVECTION DIFFERENTLY. THE WRF-NMM EXPANDS CONVECTION ACROSS MOST OF THE FORECAST AREA THROUGH THE MORNING HOURS WHILE THE NSSL WRF CONGEALS IT IN OUR SOUTHWESTERN ZONES AND DIVES IT SOUTHWARD. THE NAM AND GFS ALSO PRODUCE SOME QPF WITHIN THEIR ISENTROPIC LIFT AREAS THIS MORNING SO HAVE INTRODUCED SOME SLIGHT CHANCE POPS MAINLY ACROSS OUR WESTERN ZONES TO ACCOUNT FOR THIS POSSIBILITY. LIFT THEN SPREADS EASTWARD BY THE AFTERNOON AND WITH THE ADDITION DAYTIME HEATING TO DESTABILIZE THINGS FURTHER CONVECTION MAY INCREASE BY LATE AFTERNOON/EVENING ACROSS THE NORTHEASTERN TWO-THIRDS OF THE FORECAST AREA. THIS WILL LARGELY BE DEPENDENT ON HOW ANY MORNING CONVECTION EVOLVES AND IF THE ATMOSPHERE CAN RECOVER FROM ANY LEFTOVER MORNING CONVECTION. IF THIS CAN OCCUR AND THUNDERSTORMS DEVELOP OVER THE FORECAST AREA LATER THIS AFTERNOON LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS. OTHERWISE...CONVECTION SHOULD GET GOING IN THE AFTERNOON ACROSS NEBRASKA AND ORGANIZE INTO A LINEAR SYSTEM WITH TIME TRACKING TO EAST/SOUTHEAST ALONG/NORTH OF THE SURFACE WARM FRONT THAT SHOULD BE DRAPED ACROSS THE FORECAST AREA. IF STORMS ORGANIZE INTO A LINEAR SYSTEM...DAMAGING WINDS WOULD BE THE PRIMARY HAZARD INTO THE OVERNIGHT HOURS...MAINLY ACROSS NORTHERN MISSOURI. MONDAY: A STRONG UPPER SYSTEM TRACKING ACROSS THE NORTHERN HIGH PLAINS SUNDAY NIGHT INTO THE NORTHERN PLAINS BY MONDAY AFTERNOON WILL HELP SURGE A COLD FRONT SOUTHWARD THROUGH THE FORECAST AREA BY MONDAY AFTERNOON. MODERATELY STRONG CONVERGENCE ALONG THE FRONT SHOULD INTERACT WITH A VERY UNSTABLE AIRMASS LEADING TO THUNDERSTORMS DEVELOPMENT BY EARLY AFTERNOON. SEVERE THUNDERSTORMS WOULD BE LIKELY GIVEN THE INSTABILITY AND SHEAR. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN HAZARDS. THE STRONGEST CONVERGENCE MAY BE OVER NORTHEASTERN PORTIONS OF THE FORECAST AREA AS A WEAK LOW PRESSURE RIDES ALONG THE FRONT. THEREFORE HAVE PLACED THE HIGHEST POPS IN THE NORTHEAST WITH TRAILING POPS TO THE WEST AND SOUTHWEST. TUESDAY - SATURDAY: A RATHER MILD AND DRY DAY IS EXPECTED TUESDAY AS HIGH PRESSURE MOVES THROUGH THE REGION. THE DRIER AND COOLER AIRMASS SHOULD LEAD TO HIGHS IN THE UPPER 70S TO MIDDLE 80S FROM NORTH TO SOUTH. THE HEAT REALLY GETS TURNED UP FOR THE LATTER HALF OF THE WEEK AS A STRONG UPPER RIDGE BUILDS INTO THE CENTRAL CONUS. THURSDAY AND FRIDAY LOOK TO THE HOTTEST DAYS AT THE MOMENT WITH HIGHS PUSHING THE UPPER 90S. WITH SUCH A STRONG RIDGE HAVE RAISED TEMPS SLIGHTLY FROM CONSENSUS MODELS WHICH HELPS REMOVE THE COOL BIAS THE GFS HAS BEEN EXHIBITING THIS SPRING AND SUMMER FROM SOUTHWEST MISSOURI/SOUTHEAST KANSAS INTO EASTERN OKLAHOMA. ALSO REMOVED POPS GIVEN THE STRONG UPPER RIDGING. CDB && .AVIATION... FOR THE 18Z TAFS...THUNDERSTORMS WILL DEVELOP OVER NORTHERN PLAINS LATER THIS AFTERNOON...BUT MAIN AREA OF COVERAGE SHOULD BE NORTH AND EAST OF KMCI. LATE TONIGHT...NOCTURNAL JET WILL HELP FOCUS LIFT IN THE VICINITY AND NORTH OF THE WARM FROM IN CENTRAL KANSAS AND SOUTHWEST MISSOURI...SO PUT A TEMPO GROUP IN KSTJ FOR STORMS THAT WILL MOVE SOUTHEAST OUT OF NEBRASKA LATE TONIGHT...THE ISSUE FOR THE AFTERNOON OR EVENING CONVECTION IS THE INCREASING TEMPERATURES AT 700 MB WHICH WILL EFFECTIVELY SHUTDOWN CONVECTION UNTIL LATER TONIGHT OFF THE HIGHER TERRAIN OF THE DAKOTAS. THE WARM FRONT THAT IS STILL SOUTH OF THE MISSOUR RIVER WILL TREK NORTH AND COLD POOL INTERACTION FROM CONVECTION OUT OF NEBRASKA AND IOWA THIS EVENING COULD ENHANCE CONVECTIVE CHANCES AFTER 06Z IN NORTHERN MISSOURI. STRATUS DECK AND LIGHT FOG IN THE MORNING LIKE TODAY IS POSSIBLE TOMORROW MORNING SO WILL SHOW THAT PRIOR TO SUNRISE AND BURN IT OFF LATE MORNING. ADOLPHSON && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 26, 1:01 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 PM CDT SUN JUN 26 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 101 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY NORTH OF A LINE FROM OLATHE TO CLINTON. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS THROUGH THE AFTERNOON HOURS WITH DAMAGING WINDS POSSIBLE THROUGH THE OVERNIGHT HOURS. IN ADDITION...HEAVY RAIN IS POSSIBLE...ESPECIALLY LATE TONIGHT IN NORTHWEST MISSOURI WHERE RIVER FLOODING IS ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK AREA ON MONDAY AS A COLD FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY LATE NEXT WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE. ADOLPHSON
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:54 AM CDT | River Flood Warning | EAX | Chariton, Macon | 3 days |
| Jun 26, 8:54 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 65 days |
| Jun 26, 6:41 PM CDT | Special Weather Statement | EAX | Nodaway | 34 min |
Nearby
Flash Flood Watches in Missouri, 2011Flash Flood Watches in Kansas, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.